MathSciNet Relay Station
MathSciNet bibliographic data
MR1852955 47B37 (47A10)
Li, Jue Xian; Ji, You Qing; Sun, Shan Li The essential spectrum and Banach reducibility of operator weighted shifts. Acta Math. Sin. (Engl. Ser.) 17 (2001), no. 3, 413–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement